Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Watery diarrhoea, abdominal cramps, fever. Stool test shows campylobacter. Z-pack safe to consume?

I had watery diarrhea , abdominal cramps , and low grade fever about 2 weeks ago. Treated by Ciproflaxcin, conditions improved in about a week. Second week, still had some diarrhea, foul-smelling stool. Did a stool test about 5 days and they found Campylobacter. Symptoms better this week, no foul-smelling stool, sometimes loose, but no diarrhea. Dr. prescribed 5 day Z-pak should I take it?
Asked On : Mon, 3 Dec 2012
Answers:  1 Views:  88
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN, Maternal and Fetal Medicine 's  Response
Thanks for your query.
Replacement of fluids and electrolytes is the mainstay therapy for the patient with Campylobacter infection.
Promote rehydration with oral glucose-electrolyte solution.
The use of antibiotics is controversial.Antibiotics may be indicated if any of the following is occur:
High fever
Bloody diarrhea
Excessive bowel movements
Worsening symptoms
Failure of symptoms to improve
Persistence of symptoms longer for 1 week
Take care for your self
Answered: Sat, 28 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor